december 2023 The cardinality of Kiselman's semigroups grows double-exponentially
Alessandro D'Andrea, Salvatore Stella
Bull. Belg. Math. Soc. Simon Stevin 30(5): 570-576 (december 2023). DOI: 10.36045/j.bbms.221112

Abstract

Let $K_n$ be Kiselman's semigroup. We show that the sequence $2^{-n/2}\cdot \log |K_n|$ admits finite nonzero limits as $n$ grows to infinity both on odd and even values.

Citation

Download Citation

Alessandro D'Andrea. Salvatore Stella. "The cardinality of Kiselman's semigroups grows double-exponentially." Bull. Belg. Math. Soc. Simon Stevin 30 (5) 570 - 576, december 2023. https://doi.org/10.36045/j.bbms.221112

Information

Published: december 2023
First available in Project Euclid: 13 February 2024

Digital Object Identifier: 10.36045/j.bbms.221112

Subjects:
Primary: 05A16 , 20M32

Keywords: asymptotics , Kiselman's semigroup

Rights: Copyright © 2023 The Belgian Mathematical Society

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.30 • No. 5 • december 2023
Back to Top